# SDR REXA2013081001487

- Difficulty date: August 10, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 333-364 L25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLEANING, FOUND LONGERON 25L CORRODED, FS 333 - 364.  R & R LONGERON 25L IAW SRM 51-42-06.
